Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The expansion problem in the theory of ordinary linear differential systems of the second order


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 31 (1929), 868-906
MSC: Primary 34B05
MathSciNet review: 1501520
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501520-0
Article copyright: © Copyright 1929 American Mathematical Society